# SDR DALA1026606715

- Difficulty date: October 8, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 33,759 hours, 12,337 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK FOUND SEAT ROW 28 EMERGENCY PATH LIGHT INOPERATIVE. CLEANED AND RESEATED CONNECTORS AT SIDEWALL ANDLAMP ASSY.
